# SDR SWAA2024121058871

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHIELD WEB BETWEEN BS 492 TO BS 500A LEVEL STRINGER 26R AT FWD CARGO COMPARTMENT 2024-691805<[01] REPLACED NEW SHIELD WEB BETWEEN BS 492 TO BS 500A LEVEL STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G AND DWG 143A0080 SHEET 19 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED NEW SHIELD WEB BETWEEN BS 492 TO BS 500A LEVEL STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G AND DWG 143A0080 SHEET 19 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.  RII
